Appeal to find missing man

Hereford Times: Paul Alan Paul Alan

POLICE are trying to trace a missing man who was last seen visiting Hereford County Hospital.

Paul Alan, who is from the Manchester area, walked into the hospital at 7.30pm on Monday night and said he had taken an overdose.

However, when he was called to be treated a short time later, Mr Alan was nowhere to be seen and he has not been seen since.

A police spokesman said: “We are very concerned about Mr Alan because if he really had taken an overdose he may have been in need of immediate medical treatment.

"For that reason Mr Alan is being classed as a high risk missing person.

“We know he comes from the Manchester area so are making enquiries with Greater Manchester Police, but in the meantime we would be very keen to hear from anyone who believes they may have seen him in Hereford recently.

“I would urge anyone who has seen Mr Alan, or who knows where he is, to contact us as soon as possible."

Anyone with information should call police on 0300 333 3000 or 101, quoting incident number 650S 030314.

Alternatively, you can call the Missing People if you prefer. There Helpline number is 116 000.”

Comments (1)

Please log in to enable comment sorting

8:08pm Wed 2 Apr 14

petet25 says...

Hopefully he is found safe and well but sadly this is just another example of the failings of the NHS regarding people with Mental Health issues.

"when he was called to be treated a short time later". I'm sorry but I do not believe that. I know first hand that people who have taken overdoses but appear fine (who are not vomiting, are able to breathe and havent changed colour) are put in the A and E waiting room and are made to wait just as long as everyone else.... Often 2-3 hours or more.

Once they are seen, they are patched up and discharged with no further help or support. Sadly people do this repeatedly because they can't cope any more and since they don't get the help they require after taking an overdose, they do it again and again.
Hopefully he is found safe and well but sadly this is just another example of the failings of the NHS regarding people with Mental Health issues. "when he was called to be treated a short time later". I'm sorry but I do not believe that. I know first hand that people who have taken overdoses but appear fine (who are not vomiting, are able to breathe and havent changed colour) are put in the A and E waiting room and are made to wait just as long as everyone else.... Often 2-3 hours or more. Once they are seen, they are patched up and discharged with no further help or support. Sadly people do this repeatedly because they can't cope any more and since they don't get the help they require after taking an overdose, they do it again and again. petet25
  • Score: 0

Comments are closed on this article.

click2find

About cookies

We want you to enjoy your visit to our website. That's why we use cookies to enhance your experience. By staying on our website you agree to our use of cookies. Find out more about the cookies we use.

I agree